# SDR SCNA05002

- Difficulty date: January 18, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: PHHZI
- Make and model: Boeing 737-800
- Aircraft serial: 28380
- Aircraft time: 17,500 hours, 6,893 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LOST PRESSURIZATION AT FL 200.  DESCENDED TO 10,000 BUT MASKS DROPPED BEFORE LEVEL OFF.  RECOVERED PRESSURIZATION WHEN OUTFLOW VALVE MOVED.  FROM THEN ON AUTO WORKED.  MAINTENANCE PERFORMED DCPC BITE CHECK PER FIM 21-31 TASK 815 & 825, DURING REPACK OF PASSENGER OXYGEN MASKS, 6 MASK TABS WERE BROKEN RESULTING IN 4 OXYGEN GENERATORS NOT FIRING, 1 MASK RUBBER WAS PULLED OFF THE MASK BASE, 1 MASK LANYARD WAS BROKEN AND ONE MASK LANYARD SWEDGE WAS PULLED OUT RESULTING IN THE OXYGEN GENERATOR NOT FIRING, 2 RELEASE CABLES WERE BROKEN RESULTING IN 2 OXYGEN GENERATORS NOT FIRING, 1 SPLIT RING WAS NOT ATTACHED TO THE LANYARD, AND 1 MASK WAS MISSING A LANYARD.
